Advertisement

On Maximal Regularity for Abstract Parabolic Problems with Fractional Time Derivative

  • Davide GuidettiEmail author
Article

Abstract

We consider initial value problems for abstract evolution equations with fractional time derivative. Concerning the Caputo derivative \(\mathbb {D}^\alpha u\), we show that certain assumptions, which are known to be sufficient to get a unique solution with a prescribed regularity, are also necessary. So we establish a maximal regularity result. We consider similar problems with the Riemann–Liouville derivative \(\partial ^\alpha u\). Here, we give a complete proof (necessity and sufficiency of the assumptions) of the corresponding maximal regularity results.

Keywords

Fractional time derivatives Linear evolution equations Maximal regularity 

Mathematics Subject Classification

34K37 34G10 

Notes

References

  1. 1.
    Adams, R.A., Fournier, J.F.: “Sobolev spaces”, Pure and Applied Mathematics Series, vol. 140. Academi Press, Cambridge (2003)Google Scholar
  2. 2.
    Bazhlekova, E.: Fractional Evolution Equations in Banach Spaces. Technische Universiteit Eindhoven, Eindhoven (2001)Google Scholar
  3. 3.
    Bazhlekova, E.: Strict \(L^p\) solutions for fractional evolution equations. Fract. Calc. Appl. Anal. 5, 427–436 (2002)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Clement, P., Gripenberg, G., Londen, S.-O.: Schauder estimates for equations with fractional derivatives. Trans. Am. Math. Soc. 352, 2239–2260 (2000)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Clement, P., Gripenberg, G., Londen, S.-O.: Regularity Properties of Solutions of Fractional Evolution Equations. Lecture Notes in Pure and Applied Mathematics, vol. 215. Dekker, New York (2001)zbMATHGoogle Scholar
  6. 6.
    Clement, P., Londen, S.-O., Simonett, G.: Quasilinear evolutionary equations and continuous interpolation spaces. J. Differ. Eq. 196, 418–447 (2004)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Da Prato, G., Grisvard, P.: Sommes d’opérateurs linéaires et équations différentielles opérationelles. J. Math. Pure Appl. 54, 305–387 (1975)zbMATHGoogle Scholar
  8. 8.
    Fabrizio, M., Giorgi, C., Morro, A.: Modeling of heat conduction via fractional derivatives. Heat Mass Transf. 53(9), 2785–2797 (2017)CrossRefGoogle Scholar
  9. 9.
    Guidetti, D.: On interpolation with boundary conditions. Math. Z. 207, 439–460 (1991)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Guidetti, D.: On maximal regularity for the Cauchy–Dirichlet mixed parabolic problem with fractional time derivative. ArXiv: 1707.02093v1 (2017)
  11. 11.
    Keyantuo, V., Lizama, C.: Hölder continuous solutions for integro-differential equations and maximal regularity. J. Differ. Eq. 230, 634–660 (2006)CrossRefGoogle Scholar
  12. 12.
    Lunardi, A.: Analytic Semigroups and Optimal Regularity in Parabolic Problems. Progress in Nonlinear Differential Equations and their Applications. Birkhäuser, Bern (1995)CrossRefGoogle Scholar
  13. 13.
    Podlubny, I.: Fractional Differential Equations, Mathematics in Science and Engineering, vol. 198. Academic Press, Cambridge (1999)zbMATHGoogle Scholar
  14. 14.
    Ponce, R.: Hölder continuous solutions for fractional differential equations and maximal regularity. J. Differ. Eq. 255, 3284–3304 (2013)CrossRefGoogle Scholar
  15. 15.
    Stewart, H.B.: Generation of analytic semigroups by strongly elliptic operators under general boundary conditions. Trans. Am. Math. Soc. 259, 299–310 (1980)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Tanabe, H.: Equations of Evolution. Pitman, New Jersey (1979)zbMATHGoogle Scholar
  17. 17.
    Triebel, H.: Interpolation Theory, Function Spaces, Differential Operators, vol. 18. North-Holland Pub. Co., Amsterdam, New York (1978)Google Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Dipartimento di MatematicaUniversità di BolognaBolognaItaly

Personalised recommendations